Search published articles

Showing 1 results for Piecewise Constant Orthogonal Func- Tions

S Bazm, Esmaeil Babolian,
Volume 11, Issue 2 (2-2011)

In this paper, we use operational matrices of piecewise constant orthog-
onal functions on the interval [0,1] to solve fractional differential , integral
and integro-differential equations without solving any system. We first ob-
tain Laplace transform of the problem and then we find numerical inversion
of Laplace transform by operational matrices. Numerical examples show
that the approximate solutions have a good degree of accuracy.

Page 1 from 1     

© 2023 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb